# SDR SWAA2025021897345

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 61,564 hours, 36,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH SECTION OF CABIN EMERGENCY EXIT LIGHTS INOP<[01] REPLACED M1674 EMERGENCY CHARGER ASSEMBLY AND BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD.
